# SDR SWAA2025021983777

- Difficulty date: January 7, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#07 A-043 AFT CARGO COMPARTMENT RH 'Z' ANGLE CORRODED STA 887+8 RBL 24 WL 156<[01] EVALUATED AREA. ORGININAL THICKNESS 0.032'. LOSS 0.012'. REMAINING THICKNESS 0.020'. MAX. OF 10T ON ALLOWABLE DAMAGE. OUT OF LIMITS IAW SRM 53-00-53-1A-2 FABRICATED NEW Z ANGLE STA 887 TO STA 947 I.A.W. SRM 51-40-05-0G-0 AND I.A.W DWG 147A7501 REV A INSTALLED NEW RH Z ANGLE STA 887+8 RBL 24 WL 156 I.A.W. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 AUDIT CW
